Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 71, NWS Boston/Norton, MA

August 14, 2005Worcester County, Massachusetts

NWS Boston/Norton, MA issued this severe thunderstorm warning at Aug 14, 2005, 5:15 PM EDT for Worcester County, Massachusetts. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 14, 2005, 5:15 PM EDT (21:15 UTC)
Expired
Aug 14, 2005, 6:00 PM EDT
In force
45 min
Issued by
NWS Boston/Norton, MA
Area
Counties, with a storm outline in the text

County Worcester County, MA

The radar

The Boston radar (KBOX), 79 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 14, 1:15 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2005-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 295 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2005-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
295 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
848 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBOX 142115
SVRBOX
MAC027-142200-
/O.NEW.KBOX.SV.W.0071.050814T2115Z-050814T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
515 PM EDT SUN AUG 14 2005

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL WORCESTER COUNTY IN CENTRAL MASSACHUSETTS
  THIS INCLUDES THE CITY OF WORCESTER

* UNTIL 600 PM EDT

* AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR NEW BRAINTREE...OR ABOUT 18
  MILES WEST OF WORCESTER...AND MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  NORTH BROOKFIELD AND OAKHAM BY 520 PM EDT
  SPENCER BY 525 PM EDT
  RUTLAND BY 530 PM EDT
  PAXTON BY 535 PM EDT
  LEICESTER BY 540 PM EDT
  HOLDEN BY 545 PM EDT

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

LAT...LON 4243 7216 4223 7222 4216 7161 4240 7158

$$

FIELD
1 follow-up statement
000 
WWUS51 KBOX 142143
SVSBOX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
541 PM EDT SUN AUG 14 2005

MAC027-142200-
/O.CON.KBOX.SV.W.0071.000000T0000Z-050814T2200Z/
WORCESTER MA-
541 PM EDT SUN AUG 14 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 600 PM EDT FOR
CENTRAL WORCESTER COUNTY...

AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF SEVERE THUNDERSTORMS FROM PRINCETON TO HOLDEN AND 
PAXTON...MOVING EAST AT 35 MPH.  THESE STORMS ARE CAPABLE OF 
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  

THE SEVERE THUNDERSTORM WILL BE NEAR...
  NORTHBOROUGH AND CLINTON BY 550 PM EDT
  SHREWSBURY BY 550 PM EDT
  BERLIN AND WESTBOROUGH BY 555 PM EDT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SUNDAY EVENING FOR NORTHERN CONNECTICUT AND SOUTHEASTERN
MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE AND RHODE ISLAND.

LAT...LON 4243 7216 4223 7222 4216 7161 4240 7158
      4243 7189

$$

FIELD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 4:48 PM EDT, 27 minutes earlier.

Area forecast discussion, Aug 14, 4:48 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
448 PM EDT SUN AUG 14 2005

...MESOSCALE UPDATE...
NUMEROUS SEVERE THUNDERSTORMS CONTINUE TO DEVELOP WITH DAMAGING
STRAIGHT LINE WIND GUSTS AND DANGEROUS CLOUD TO GROUND LIGHTNING.
LATEST MESO-ANALYSIS INDICATES A BOUNDARY SITUATED ALONG THE
MASSACHUSETTS TURNPIKE. THIS HAS INTERACTED WITH INSTABILITY TO
PRODUCE TORRENTIAL RAINFALL IN THE QUINCY...WEYMOUTH AND BRAINTREE
AREAS. SPOTTERS INDICATE THAT 3 TO 5 INCHES OF RAIN HAS FALLEN OVER
THESE HIGHLY URBANIZED AREAS. FLASH FLOODING WILL OCCUR AND TRAVEL
IS NOT RECOMMENDED IN THESE LOCATIONS. COOL THUNDERSTORM OUTFLOW
WILL GRADUALLY ALLOW BOUNDARY TO SINK SOUTHWARD. THEREFORE...EXPECT
THUNDERSTORMS TO BECOME MORE NUMEROUS SOUTH OF THE MA PIKE. SEVERE
THUNDERSTORM WATCH CONTINUES ACROSS THE ENTIRE REGION EXCEPT THE
OUTER ISLANDS UNTIL 10 PM.

FRANK

--------------------------------------------------------------------

...NUMEROUS SEVERE THUNDERSTORMS ON GOING ACROSS THE REGION...

...LOCALIZED FLASH FLOODING TONIGHT ALSO A CONCERN PARTICULARLY IN
THE URBAN CENTERS....

&&

.SHORT TERM...(TONIGHT AND MONDAY)...
NUMEROUS THUNDERSTORMS HAVE QUICKLY DEVELOPED THIS AFTERNOON WITH AS
GFS MODEL INDICATES AT A LOT OF OMEGA AND BOUNDARIES OUT AHEAD OF
THE MAIN FRONT WHICH COMES THROUGH TONIGHT. SOME STORMS WILL CONTAIN
DAMAGING WINDS...LARGE HAIL AND LOCALIZED FLOODING (PARTICULARLY
URBAN CENTERS) THROUGH TONIGHT AS THE FRONT COMES THROUGH. PREVIOUS
FORECAST ON TRACK AND LITTLE CHANGE MADE THROUGH MONDAY.

&&

.LONG TERM (MONDAY NIGHT THROUGH NEXT SATURDAY)...
MAY SEE SOME LOW STRATUS DEVELOP ON THE COASTAL PLAIN MONDAY NIGHT
WITH NORTHEAST FLOW. IF IT HAPPENS THOUGH IT WILL BREAKUP PRETTY
QUICK TUESDAY MORNING. OTHERWISE...PREVIOUS FORECAST KEPT IN TACK
TUESDAY THROUGH THURSDAY WITH GOOD RADIATIONAL COOLING AT NIGHT.
FRIDAY INTO SATURDAY WARM AND HUMID AIR SHOULD RETURN AS BERMUDA
HIGH BUILDS IN AHEAD OF NEXT FRONT. GUIDANCE HAS TRENDED TOWARDS
CLIMATOLOGY AND WILL CONTINUE PREVIOUS FORECASTS OF GOING ABOVE
NUMBERS. SUSPECT 850 MB TEMPERATURES WILL WARMUP MORE THE NEXT FEW
DAYS WHICH WE HAVE SEEN HAPPEN SO MUCH THIS SUMMER. THE FRONT WILL
BRING A CHANCE OF SHOWERS AND THUNDERSTORMS FRIDAY NIGHT AND
SATURDAY. HOWEVER...IF UPPER LEVEL RIDGE IS REAL STRONG COULD EVEN
BE DELAYED UNTIL SUNDAY.

&&

.AVIATION...
MVFR VISIBILITIES IN HAZE AND PATCHY FOG EXPECTED ALL TERMINALS
THROUGH TONIGHT. IN ADDITION SHOWERS AND THUNDERSTORMS
EXPECTED ALL TERMINALS...BEGINNING 18Z WEST AND ARRIVING BY 00Z
EAST....EXCEPT CLOSER TO 06Z KHYA-KACK.

&&

.MARINE...
SHORT TERM...PREVIOUS FORECAST LOOKS GOOD WITH ENHANCED WORDING WITH
THUNDERSTORMS WITH GUSTY WINDS TONIGHT.

LONGER RANGE...MONDAY NIGHT MAY STILL SEE SMALL CRAFT ADVISORY
CONDITIONS IN THE SOUTHERN WATERS WITH COOL AIR SURGE. NO CHANGES TO
THE FORECAST.

&&

.HYDROLOGY...
THUNDERSTORMS WITH TORRENTIAL RAIN WILL CAUSE LOCALIZED FLASH
FLOODING. ESPECIALLY AROUND MA PIKE THIS EVENING ON A BOUNDARY WITH
ACTIVITY TRAINING.

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...SVR WATCH TILL 10 PM.
MA...SVR WATCH TILL 10 PM EXCEPT FOR OUTER ISLANDS.
NH...SVR WATCH TILL 10 PM.
RI...SVR WATCH TILL 10 PM.
MARINE...SCA FOR SEAS ANZ254 AND ANZ255.
         SCA MONDAY FOR ANZ250.
&&

SHORT TERM/HYDROLOGY...DRV/FRANK
LONG TERM...FRANK
Hazardous weather outlook, Aug 14, 6:26 AM EDT, 10 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
626 AM EDT SUN AUG 14 2005

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-151026-
BARNSTABLE MA-BLOCK ISLAND RI-BRISTOL RI-CENTRAL MIDDLESEX MA-
CHESHIRE NH-DUKES MA-EASTERN ESSEX MA-EASTERN FRANKLIN MA-
EASTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HILLSBOROUGH NH-
EASTERN KENT RI-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-HARTFORD CT-
NANTUCKET MA-NEWPORT RI-NORTHERN BRISTOL MA-NORTHERN WORCESTER MA-
NORTHWEST MIDDLESEX MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST MIDDLESEX MA-SOUTHEAST PROVIDENCE RI-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-SOUTHERN WORCESTER MA-SUFFOLK MA-TOLLAND CT-
WASHINGTON RI-WESTERN AND CENTRAL HILLSBOROUGH NH-WESTERN ESSEX MA-
WESTERN FRANKLIN MA-WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA-
WESTERN KENT RI-WESTERN NORFOLK MA-WESTERN PLYMOUTH MA-WINDHAM CT-
626 AM EDT SUN AUG 14 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
CONNECTICUT...SOUTHWEST NEW HAMPSHIRE...RHODE ISLAND...AND ALL OF
MASSACHUSETTS EXCEPT BERKSHIRE COUNTY.

.DAY ONE (TODAY AND TONIGHT)...
SCATTERED SEVERE THUNDERSTORMS ARE ANTICIPATED THIS AFTERNOON INTO
THE EARLY EARLY EVENING FOR PORTIONS OF INTERIOR SOUTHERN NEW
ENGLAND.  LIGHTNING STRIKES MAY BE CONSIDERABLE.  THE SEVERE WEATHER
OUTBREAK SHOULD BE FAIRLY EXTENSIVE FROM PARTS OF THE CONNECTICUT
RIVER VALLEY NORTHEASTAWRD THROUGH CENTRAL AND NORTHEAST
MASSACHUSETTS INTO SOUTHERN NEW HAMPSHIRE.

ISOLATED FLASH FLOODING MAY ALSO OCCUR WHERE THUNDERSTORMS OCCUR
REPEATEDLY IN THIS POTENT EXCESSIVELY HOT MOIST AIRMASS.

HEAT INDICES EXCEEDING 100 DEGREES ARE ANTICIPATED FOR PORTIONS OF
SOUTHERN NEW ENGLAND ALONG AND SOUTH OF THE MASS TURNPIKE THIS
AFTERNOON.

THERE IS SMALL CHANCE OF ENHANCED RIP CURRENTS POTENTIAL ALONG THE
SOUTH COAST TODAY.  THIS IS CONSIDERED A LIMITED RISK TODAY.

PLEASE SEE SPECIFIC STATEMENTS ON SEVERE WEATHER AND FLOODING.

.DAYS TWO THROUGH SEVEN (MONDAY THROUGH SATURDAY)...
LEFTOVER THUNDERSTORMS MAY BE LEAVING THE SOUTHEAST NEW ENGLAND
COAST AT DAYBREAK MONDAY OTHERWISE THE HEAT WAVE BREAKS.

THERE IS SMALL CHANCE OF DANGEROUS RIP CURRENTS ON THE SOUTH COAST
MONDAY.

THUNDERSTORMS AND HEAT MAY RETURN TO INTERIOR SOUTHERN NEW ENGLAND
FRIDAY OR SATURDAY.

.SPOTTER CALL TO ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED TODAY AND TONIGHT FROM ROUGHLY
NOON TO 10 PM FOR MULTIPLE ELEMENTS INCLUDING DAMAGING WIND...
LIGHTNING STRIKES HAIL AND UNUSUAL POOR DRAINAGE FLOODING.

DRAG

In the hours before

Special weather statement, Aug 14, 3:04 PM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
304 PM EDT SUN AUG 14 2005

MAZ005-014-141945-
CENTRAL MIDDLESEX COUNTY MA-SOUTHEAST MIDDLESEX MA-
304 PM EDT SUN AUG 14 2005

AT 302 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40
MPH 3 MILES WEST OF STOW...OR ABOUT 10 MILES NORTHWEST OF
FRAMINGHAM...MOVING EAST AT 20 MPH.

THE THUNDERSTORM WILL BE NEAR...
STOW AND BOXBOROUGH BY 310 PM EDT...
MAYNARD AND ACTON BY 320 PM EDT...
CONCORD AND WAYLAND BY 330 PM EDT...
BEDFORD AND LINCOLN BY 340 PM EDT...
LEXINGTON AND 6 MILES SOUTH OF BILLERICA BY 350 PM EDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SUNDAY EVENING FOR NORTHERN CONNECTICUT AND SOUTHEASTERN
MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE AND RHODE ISLAND.

FIELD
Local storm report, Aug 14, 3:21 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
321 PM EDT SUN AUG 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     HAIL             LONGMEADOW              42.05N 72.57W
08/14/2005  1.00 INCH        HAMPDEN            MA   AMATEUR RADIO

&&
Special weather statement, Aug 14, 3:33 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
333 PM EDT SUN AUG 14 2005

MAZ005-012-142000-
CENTRAL MIDDLESEX COUNTY MA-SOUTHERN WORCESTER MA-
333 PM EDT SUN AUG 14 2005

AT 328 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40
MPH AND SMALL HAIL OVER AUBURN...OR ABOUT 6 MILES SOUTH OF
WORCESTER...MOVING EAST AT 20 MPH.

THE THUNDERSTORM WILL BE NEAR...SUTTON AND MILLBURY BY 340 PM EDT...
GRAFTON AND NORTHBRIDGE BY 350 PM EDT...UPTON AND WESTBOROUGH BY 400
PM EDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SUNDAY EVENING FOR NORTHERN CONNECTICUT AND SOUTHEASTERN
MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE AND RHODE ISLAND.

FIELD
Special weather statement, Aug 14, 3:50 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
350 PM EDT SUN AUG 14 2005

NHZ011-015-142030-
CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
350 PM EDT SUN AUG 14 2005

AT 349 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40
MPH AND SMALL HAIL OVER SWANZEY...OR ABOUT 6 MILES SOUTH OF KEENE...
MOVING EAST AT 25 MPH.

THE THUNDERSTORM WILL BE NEAR...TROY AND FITZWILLIAM BY 400 PM EDT...
DUBLIN AND 7 MILES SOUTH OF HARRISVILLE BY 410 PM EDT...JAFFREY AND
PETERBOROUGH BY 420 PM EDT...SHARON BY 430 PM EDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SUNDAY EVENING FOR NORTHERN CONNECTICUT AND SOUTHEASTERN
MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE AND RHODE ISLAND.

FIELD
Special weather statement, Aug 14, 4:25 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
425 PM EDT SUN AUG 14 2005

MAZ013-015-016-018-019-142130-
EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-SUFFOLK MA-WESTERN NORFOLK
MA-WESTERN PLYMOUTH MA-
425 PM EDT SUN AUG 14 2005

AT 419 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 50
MPH OVER BRAINTREE...OR ABOUT 4 MILES WEST OF WEYMOUTH...MOVING WEST
AT 10 MPH. THIS STORM WILL ALSO AFFECT WEYMOUTH...HINGHAM...COHASSET
...ROCKLAND AND SCITUATE WITH STRONG WIND GUSTS...TORRENTIAL RAIN
CAUSING STREET FLOODING AND FREQUENT LIGHTNING THROUGH 515 PM.

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.

FREQUENT CLOUD TO GROUND LIGHTNING IS REPORTED WITH THIS STORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS
AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG
UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SUNDAY EVENING FOR NORTHERN CONNECTICUT AND SOUTHEASTERN
MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE AND RHODE ISLAND.

THOMPSON
Local storm report, Aug 14, 4:49 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
449 PM EDT SUN AUG 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     TSTM WND DMG     MANCHESTER              41.78N 72.52W
08/14/2005                   HARTFORD           CT   AMATEUR RADIO

            SEVERAL LARGE TREES DOWN

0237 PM     TSTM WND DMG     WEST SPRINGFIELD        42.12N 72.65W
08/14/2005                   HAMPDEN            MA   AMATEUR RADIO

            2 TREES DOWN

0245 PM     HAIL             SPRINGFIELD             42.12N 72.54W
08/14/2005  0.88 INCH        HAMPDEN            MA   AMATEUR RADIO

0250 PM     HAIL             SPRINGFIELD             42.12N 72.54W
08/14/2005  1.00 INCH        HAMPDEN            MA   AMATEUR RADIO

0258 PM     TSTM WND DMG     SPRINGFIELD             42.12N 72.54W
08/14/2005                   HAMPDEN            MA   AMATEUR RADIO

            LARGE TREE ON HOUSE ON ROGERS STREET

0258 PM     TSTM WND DMG     WEST SPRINGFIELD        42.12N 72.65W
08/14/2005                   HAMPDEN            MA   AMATEUR RADIO

            LARGE TREES ON WIRES

0300 PM     TSTM WND DMG     STOW                    42.43N 71.50W
08/14/2005                   MIDDLESEX          MA   AMATEUR RADIO

            3 TO 4 INCH DIAMETER TREE LIMBS AND WIRES DOWN

0309 PM     HAIL             LONGMEADOW              42.05N 72.57W
08/14/2005  1.00 INCH        HAMPDEN            MA   AMATEUR RADIO

0320 PM     TSTM WND DMG     S WEYMOUTH              42.21N 70.95W
08/14/2005                   NORFOLK            MA   AMATEUR RADIO

            TREES DOWN

0338 PM     TSTM WND DMG     ROCKLAND                42.13N 70.92W
08/14/2005                   PLYMOUTH           MA   AMATEUR RADIO

            TREES DOWN ON A CAR AND HOUSE

0355 PM     TSTM WND DMG     GREENFIELD              42.59N 72.60W
08/14/2005                   FRANKLIN           MA   AMATEUR RADIO

            LARGE TREE AND WIRES DOWN

&&

AED

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 2:24 PM EDTSevere Thunderstorm WarningBOXHampden51 min
Aug 14, 2:29 PM EDTSevere Thunderstorm WarningBOXEssex, Middlesex23 min
Aug 14, 2:35 PM EDTSevere Thunderstorm WarningBOXWorcester40 min
Aug 14, 2:49 PM EDTSpecial Marine WarningBOX86 min
Aug 14, 3:14 PM EDTSevere Thunderstorm WarningBOXNorfolk, Plymouth46 min
Aug 14, 3:22 PM EDTSevere Thunderstorm WarningBOXFranklin53 min
Aug 14, 3:26 PM EDTFlash Flood WarningBOXNorfolk, Plymouth2 hr
Aug 14, 4:08 PM EDTSevere Thunderstorm WarningBOXFranklin, Hampshire37 min
Aug 14, 4:17 PM EDTSpecial Marine WarningBOX91 min
Aug 14, 4:22 PM EDTSevere Thunderstorm WarningBOXWorcester53 min
Aug 14, 4:39 PM EDTSevere Thunderstorm WarningBOXPlymouth51 min
Aug 14, 5:05 PM EDTSevere Thunderstorm WarningBOXHampden, Hampshire55 min
Aug 14, 5:33 PM EDTFlash Flood WarningBOXPlymouth87 min
Aug 14, 5:55 PM EDTSevere Thunderstorm WarningBOXMiddlesex50 min
Aug 14, 6:19 PM EDTSevere Thunderstorm WarningBOXHampden, Hampshire26 min
Aug 14, 6:28 PM EDTSpecial Marine WarningBOX92 min
Aug 14, 6:34 PM EDTSevere Thunderstorm WarningBOXNorfolk, Suffolk41 min

Nearby

Severe Thunderstorm Warnings in Massachusetts, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.